# SDR UIEA2018052200929

- Difficulty date: May 22, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 86,672 hours, 22,421 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 16061392
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT, APU WILL NOT START.  REMOVED AND REPLACED THE APU EXCITER IAW AMM 49-41-03,  SYSTEM CHECKED NORMAL.
